About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 432402, 5 pages
http://dx.doi.org/10.1155/2013/432402
Research Article

A New Fixed Point Theorem and Applications

1Department of Economic Mathematics, South Western University of Finance and Economics, Chengdu, Sichuan 610074, China
2College of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan 610068, China

Received 27 December 2012; Accepted 1 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Min Fang and Xie Ping Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new fixed point theorem is established under the setting of a generalized finitely continuous topological space (GFC-space) without the convexity structure. As applications, a weak KKM theorem and a minimax inequalities of Ky Fan type are also obtained under suitable conditions. Our results are different from known results in the literature.